Are Your Problems Piling Up?;Are Your Problems Piling Up?



I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it?

Answered by GP Dr Keith Hopcroft
Antidepressants do sometimes cause weight gain – either as a direct side effect or because when the treatment works, appetite improves in tandem with mood. If you've only recently started treatment, try to bear with it as things are likely to level off in due course. In the meantime, you can work on your diet and exercise levels, both of which might improve your depression, too. But if you've been on treatment for quite a while – say, more than six months – and you're feeling fine, then you may be able to stop it. Discuss things with your doc first, though.






Video: Sa Piling ni Nanay: Benedict vs Jonas

I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it
I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it images

2019 year
2019 year - I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it pictures

I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it forecasting
I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it forecasting photo

I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it pics
I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it photo

I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it new images
I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it new photo

photo I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it
foto I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it

Watch I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it video
Watch I seem to be piling on the pounds since my GP started me on antidepressants. Is there anything I can do about it video

Discussion on this topic: I seem to be piling on the , i-seem-to-be-piling-on-the/
Forum on this topic: I seem to be piling on the , i-seem-to-be-piling-on-the/ , i-seem-to-be-piling-on-the/

Related News


How to Reduce Lymph Node Swelling
Sex With Diabetes: Men’s Awkward Bedroom Questions, Answered
Charlotte Church Reveals Miscarriage Just Weeks After Pregnancy Announcement
What Were Ariana Grande’s Exes’ Reactions to Thank U,Next’
This is Exactly How Long You Should Keep Thanksgiving Leftovers
How to Cope With Small Boobs
How to Flesh out a Country or Region in Your Fantasy RPG World
9 Tips To Making Your Boots Last Longer
What it’s really like to be a doula
How to Shoot a Jump Shot
Why we need more nudging
How to Write a Diversity Statement
How to Make Fried Green Tomatoes
Ciclopirox Topical



Date: 05.12.2018, 22:25 / Views: 81393